# SDR A6WA200740709

- Difficulty date: December 31, 2007
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 11,894 hours, 11,904 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL CAUTION MESSAGE AT ZERO ON APPROACH.  COMPLIED WITH RESET PROCEDURE IAW AWAC SUPPLEMENT 98-018B STEPS 1.3 AND 1.4. FLAP SYSTEM RESET, OK.  (K)
